# SDR AALA202302143253

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 30,170 hours, 6,134 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 336000053
- Part serial: 33415D1
- Condition: False Indication
- Location: Zone 100 - Fuse
- Part time: 59,415 hours, 34,570 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU AGENT DISCHARGE LIGHT ILLUMINATED DURING CRUISE AT FL340. MAINTENANCE REPLACED APU FIRE EXTINGUISHER BOTTLE PER AMM 26-22-41 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
